Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the varieties defined by Riemann-Mumford's relations

Author: Riccardo Salvati Manni
Journal: Proc. Amer. Math. Soc. 135 (2007), 1241-1247
MSC (2000): Primary 11F46
Published electronically: October 18, 2006
MathSciNet review: 2276630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider varieties defined by Riemann-Mumford's relations. An irreducible component of these varieties is related to Siegel modular varieties. We prove that in most cases Riemann-Mumford varieties are not irreducible.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F46

Retrieve articles in all journals with MSC (2000): 11F46

Additional Information

Riccardo Salvati Manni
Affiliation: Dipartimento di Matematica, Università di Roma La Sapienza, Piazzale Aldo Moro 2, I-00185 Roma, Italy

PII: S 0002-9939(06)08635-7
Received by editor(s): November 14, 2004
Received by editor(s) in revised form: November 20, 2005
Published electronically: October 18, 2006
Communicated by: Michael Stillman
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia